# SDR RAIA201905090002

- Difficulty date: May 8, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 32,769 hours, 30,002 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVER WING ANGLE CRACKED BETWEEN FR 48 & 49 (48.5).   R & R RT OVER WING ANGLE BETWEEN FR 48 & 49.
